# SDR SWAA2019062534104

- Difficulty date: June 21, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 40,885 hours, 24,326 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ESCAPE SLIDE RETAINER LOOSE.    SECURED THE RETAINER IAW MM.
